# SDR ABXA201010250139

- Difficulty date: October 25, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 76,619 hours, 35,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32301
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING DISCHARGE ON LOWER AFT FUSELAGE AT STA 1373 LEFT SIDE.  CUT OUT DAMAGED ITEM NR 4 REPAIRED IAW B767 SRM 53-00-01 FIG 201.
